This medicine is giving me a headache.I also have a yeast infection
Don't know where it comes from but that info may be available on wikipedia.or. Anytime you take an antibiotic from now on, tell them to also give you diflucan for after the course of antibiotics or use some monistat during the course, every 2 days. You can get the Monistat1 and use that.
Hi Earco, Any antibiotic has the potential to give us yeast infections. Please, if you are uncomfortable with your yeast situation, call your doc and ask for Diflucan. Usually one Diflucan pill will cure a yeast infection, 'tis a prescription med. Ask doc about the headache that you are suffering from, perhaps a different antibiotic would not cause this side effect?
Hope you feel better soon!
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I would like to know if while I am taking Cleocin HCL 300 MG C, to battle a bacteria infection after
Posted 19 Jul 2012 • 2 answers
Posted 2 May 2013 • 1 answer
Deep Neck Infection - I'm takeing clindamycin 300 mg 2 capsules 3 times a day for a infection in my?
Posted 29 Jul 2014 • 1 answer
Posted 23 Apr 2016 • 0 answers
Posted 21 Oct 2016 • 0 answers